# SDR U30A200300021

- Difficulty date: July 16, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N265AV
- Make and model: Airbus A320-212
- Aircraft serial: 427
- Aircraft time: 34,762 hours, 13,709 cycles
- Engine: Ge CFM56*
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PAI283000
- Part serial: 456
- Condition: Faulty
- Location: Zone 262
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER FLT 319 CUN-BWI, DURING "DAILY CHECK", ECAM MESSAGE SHOWED SMOKE DETECTOR IN LAV D WAS FAULTED.   REMOVED AND REPLACED LAV D SMOKE DETECTOR IAW AMM 27-17-15-401. OPS CK'D IAW AMM 26-17-00-710-001 WITH NO FAULTS.   AIRCRAFT RETURNED TO SERVICE.
